# SDR ASAA2020021063127

- Difficulty date: February 6, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 15,959 hours, 5,018 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632921461
- Part serial: 2445
- Condition: Failed
- Location: Precooler
- Part time: 9,100 hours, 2,761 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING DUCT PRESSURE SPLIT GREATER THAN 20 PSI IN CLIMB AND INITIAL CRUISE, LEFT DUCT 20 PSI VS RIGHT DUCT 43 PSI, AFTER 20 MINUTES IN CRUISE FLIGHT LEFT DUCT 23 PSI & RIGHT DUCT 40 PSI. GROUNDED - YES. ACCOMPLISHED BLEED AIR SYST HEALTH CK REF B737-900 AMM 36-11-00. PCV FAILED. REMOVED AND REPLACED #1 ENG PRECOOLER CONTROL VALVE PER AMM 36-12-02. LEAK CHECKED AND OPS CHECKED GOOD. PERFORMED ENGINE RUN TEST AMM 36-11-00-710-801. SYSTEM OPS CKS GOOD.
